Open Journal of Geology

Vol.7 No.7(2017), Paper ID 77618, 8 pages

DOI:10.4236/ojg.2017.77062

 

Macroscopic Equation and Its Application for Free Ways

 

Mahmoodreza Keymanesh, Amirhossein Esfahanizad Mousavi

 

Engineering Faculty, PNU, Tehran, Iran
Transportation of Tehran PNU, Tehran, Iran

 

Copyright © 2017 Mahmoodreza Keymanesh, Amirhossein Esfahanizad Mousavi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Keymanesh, M. and Mousavi, A. (2017) Macroscopic Equation and Its Application for Free Ways. Open Journal of Geology, 7, 915-922. doi: 10.4236/ojg.2017.77062.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.